Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Goldie-like conditions on Jordan matrix rings


Author: Daniel J. Britten
Journal: Trans. Amer. Math. Soc. 190 (1974), 87-98
MSC: Primary 17A15
DOI: https://doi.org/10.1090/S0002-9947-1974-0349772-4
MathSciNet review: 0349772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper Goldie-like conditions are put on a Jordan matrix ring $ J = H({R_n},{\gamma _a})$ which are necessary and sufficient for R to be a $ \ast $-prime Goldie ring or a Cayley-Dickson ring. Existing theory is then used to obtain a Jordan ring of quotients for J.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A15

Retrieve articles in all journals with MSC: 17A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0349772-4
Article copyright: © Copyright 1974 American Mathematical Society